Translator Disclaimer
1997 Existence of solution for a density-dependent magnetohydrodynamic equation
J.-F. Gerbeau, C. Le Bris
Adv. Differential Equations 2(3): 427-452 (1997).

Abstract

We prove a global-in-time existence result of a weak solution for a magnetohydrodynamic (MHD) problem set in a bounded domain of $\mathbb{R}^3$. The fluid is supposed to be incompressible but with an unhomogeneous density, viscosity and electrical conductivity. The displacement currents are neglected in the time-dependent Maxwell equations. The model describes in particular the flow of two immiscible fluids in presence of a magnetic field

Citation

Download Citation

J.-F. Gerbeau. C. Le Bris. "Existence of solution for a density-dependent magnetohydrodynamic equation." Adv. Differential Equations 2 (3) 427 - 452, 1997.

Information

Published: 1997
First available in Project Euclid: 23 April 2013

zbMATH: 1023.35524
MathSciNet: MR1441851

Subjects:
Primary: 35Q35
Secondary: 76D05, 76W05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2 • No. 3 • 1997
Back to Top